# SDR AALA20100101ORD01

- Difficulty date: January 1, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 73,057 hours, 32,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - ON DEPARTURE AIRCRAFT FAILED TO PRESSURIZE.  RETURNED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT FLOW CONTROL VALVE STICKING IN CLOSED POSITION.  REPLACED RIGHT CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
